# SDR IPXA0561375

- Difficulty date: July 23, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Delaminated
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO FLOORBOARD BS 560-620, LBL25-LBL45, WL 208 IS DELAMINATED.  FABRICATED NEW FLOORBOARD IAW UPS EO B757-5320-9692-G.
